# SDR 2010FA0000097

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Engine: Garrtt TPE3312UA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 8681551
- Condition: Delaminated
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS ASSEMBLED AND TESTED.  AFTER TEST METAL SPRAY WAS NOTED IN THE TAIL PIPE.  ENGINE WAS DISASSEMBLED AND DELAMINATION OF THE METAL SPRAY ON THE COMPRESSOR HSG WAS NOTED.  THERE IS NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
